# SDR REXA2022062401337

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV670211863
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD VERT DRAG ANGLE IS CRACKED.	REPAIRED  R/H FWD DRAG ANGLE IAW CRJ 900 SRM 55-31-00-201-001-A01
